# SDR SWI2025F01758

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS549.00 - FS565.00 STRG 25 - 24RH THE ANCHOR FITTING TOP PLATE CORRODED.  REMOVED AND INSTALLED NEW FS549.00 - FS565.00 STRG 25 - 24R ANCHOR FITTING TOP PLATE/ BRACKET P/N:SH670-33852-1 REF SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
